Ufa Mathematical Journal
    Volume 9, Number 1, pp. 62-74

    Determination of parameters in telegraph equation

    Kozhanov A.I., Safiullova R.R.


    Download PDF
    Article on MathNet


    We study the solvability of the inverse problems on finding a solution $u(x,t)$ and an an unknown coefficient $c$ for a telegraph equation $$u_{tt}-\Delta u +cu=f(x,t).$$ We prove the theorems of the existence of the regular solutions. The feature of the problems is a presence the new overdetermination conditions for the considered class equations.